# SDR MASA200602385

- Difficulty date: September 29, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 10,068 hours, 6,714 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670105
- Condition: Missing
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7261 ATL.  NR 1 MLG DOOR MISSING.  AC FERRIED TO DEN REPAIRS.  MX REPLACED MLG DOOR.
